# SDR CA961218011

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3251 · Steering Unit
- Part: Link
- Part number: 89891
- Condition: Broken
- Location: Steering
- Component: Dowty, 8900111
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI THE TECHNICIAN LOST STEERING CONTROL. INVESTIGATION FOUND THAT THE LINK WAS BROKEN AT THE RETAINER GROOVE AND THE AREA WAS CORRODED.
